Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful knee. Purple bruising, no pain to touch. What could this be?

Hi, my knee has been painful for quite a while - it gives way, clicks, hurts to bend if ive kept it straight gor about 5mins and when i get up from sitting hurts too. I usually run, however haven t since the pain has got worse. Today however, it seems to have gone purple with darker patches like bruising , althoigh I havent bashed it and it doesnt hurt to touch, just hurts at the top of the knee cap. What could this be?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
painful , purple color knee could be due to trauma that you might not have noticed.
it will take some time to mresolve take tab combiflam after meals two times day it will relieve the pain.
do hot compression, necessary rest to knee.
if pain is not decreasing get one x ray knee ap and lateral view that will rule out is it due to injury or other problem.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor